このエントリーをはてなブックマークに追加
ID 33224
FullText URL
Author
Sanada, Yukari
Abstract

We show that there exists a new connection between identities satisfied by mock theta functions and special case of denominator identities for affine Lie superalgebras.

Published Date
2009-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume51
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
121
End Page
131
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol51/iss1/8
JaLCDOI